Communications in Mathematical Physics

Localization in algebraic field theory

John E. Roberts

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 85, Number 1 (1982), 87-98.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103921341

Mathematical Reviews number (MathSciNet)
MR0667769

Zentralblatt MATH identifier
0509.47036

Subjects
Primary: 81E05
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10]

Citation

Roberts, John E. Localization in algebraic field theory. Comm. Math. Phys. 85 (1982), no. 1, 87--98. http://projecteuclid.org/euclid.cmp/1103921341.


Export citation